# SDR CA140502002

- Difficulty date: May 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 25,222 hours
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Condition: Cracked
- Location: Tailrotor Blade
- Part time: 2,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH INBD FEATHERING BEARINGS WERE FOUND TO BE CRACKED.  BLADES REMOVED FROM SERVICE.
